Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Exit times densities of the Bessel process
HTML articles powered by AMS MathViewer

by Grzegorz Serafin PDF
Proc. Amer. Math. Soc. 145 (2017), 3165-3178 Request permission

Abstract:

We examine the density functions of the first exit times of the Bessel process from the intervals $[0,1)$ and $(0,1)$. First, we express them by means of the transition density function of the killed process. Using that relationship we provide precise estimates and asymptotics of the exit time densities. In particular, the results hold for the first exit time of the $n$-dimensional Brownian motion from a ball.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60J60, 60J65
  • Retrieve articles in all journals with MSC (2010): 60J60, 60J65
Additional Information
  • Grzegorz Serafin
  • Affiliation: Faculty of Pure and Applied Mathematics, Wrocław University of Science and Technology, ul. Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
  • MR Author ID: 986975
  • Email: grzegorz.serafin@pwr.edu.pl
  • Received by editor(s): May 28, 2015
  • Received by editor(s) in revised form: June 4, 2016, and August 5, 2016
  • Published electronically: January 6, 2017
  • Additional Notes: This project was funded by the MNiSW grant no. IP2012018472.
  • Communicated by: Mark M. Meerschaert
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 3165-3178
  • MSC (2010): Primary 60J60, 60J65
  • DOI: https://doi.org/10.1090/proc/13419
  • MathSciNet review: 3637962